# SDR USAA950207

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 200633202
- Condition: Broken
- Location: Lt Upper
- Component: Rotol, 200739003
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HTS - FLT 1028 - ON TOUCHDOWN, AIRCRAFT VEERED TO THE LEFT AND BOTH LEFT MAIN TIRES CAME OFF.  AN EMEGENCY EVACUATION WAS NOT NECESSARY.  NO INJURIES WERE REPORTED.  MAINTENANCE REPLACED THE LEFT UPPER TORQUE LINK.  (Z)
